# SDR A6WA200940583

- Difficulty date: September 15, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN AT MANY PLACES BTWN FS 280.00 AND FS 559+80 AND BTWN LT AND RT STRINGER 6.  CORROSION REMOVED IAW SRM 51-21-06.  (K)
